MAUDE Adverse Event Report: ARTHREX, INC. DISPOSABLES KIT, FOR DX FIBERTAK; POWERED SURG ORTHOPEDIC INSTR

ARTHREX, INC. DISPOSABLES KIT, FOR DX FIBERTAK; POWERED SURG ORTHOPEDIC INSTR
Model Number DISPOSABLES KIT, FOR DX FIBERTAK
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint allegation is confirmed.Visual inspection identified that the dx fibertak drill guide had stuck the mating part ar-8990st without the soft anchor/suture tape.Functional testing was not performed due to the damage to the device.The method of bone preparation and the quality of the bone encountered were not specified.The most likely cause of the reported failure can be attributed to user error with the device due to misaligned insertion, and/or prying/leveraging during insertion.
 
Event or Problem Description
On 24-apr-2026, an arthrex subsidiary employee returned an ar-8990st fibertak dx suture anchor that broke during insertion into the bone.Additionally, ar-8990ds disposable kit for dx fibertak returned because the 2 components were stuck together and could not be disassembled.The tip of the device's guidewire was bent.There was no significant case delay, no additional anesthesia administered, and no patient harm reported.

Brand Name
DISPOSABLES KIT, FOR DX FIBERTAK
Common Device Name
POWERED SURG ORTHOPEDIC INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key25187343
Report Number1220246-2026-02884
Device Sequence Number10384769
Product Code HWE
UDI-Device Identifier00888867264984
UDI-Public00888867264984
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDISPOSABLES KIT, FOR DX FIBERTAK
Device Catalogue NumberAR-8990DS
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date04/24/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2026
Initial Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown